# SDR AALA202406031041

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 44,568 hours, 18,502 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Loose
- Location: Discharge Drain
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR SMELL IN FLIGHT DECK AND FIRST CLASS CABIN COMING FROM FORWARD LAVATORY. LIQUID LEAKING IN TO GALLEY AREA FROM UNDER LAVATORY FLOOR PAN AT DOOR TRANSITION. FOUND COUPLING CLAMP FROM DISCHARGE DRAIN HEADING DOWN TO FORWARD E&E BETWEEN STA. 251.6-STA. 259.5 LOOSE. RESECURED CLAMP. PER  AMM 20-50-11.
